# SDR AALA2019042329026

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,221 hours, 22,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5323172620001
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR SUPPORT UNDER FLOOR PANEL 231VF IS BROKEN. REPLACED FLOOR SUPPORT PER SRM 51-42-11.
